| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
03/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had poor quality and waxy in nature.The iol was exchanged for monofocal lens model 7 months and 16 days after the initial implant procedure.Clinical reason for explant was patient tests well at distance and near on vision chart but describes the vision as poor quality and waxy in nature.Additional information has been requested.
Event or Problem Description
Additional information has been received and stated that the patient experienced foggy vision since post operative week 2.Lasik was performed at post operative month 1 for residual - 0.75.Posterior capsule clear osi elevated.The patient tested well at distance and near vision chart but describes the vision as poor quality and waxy in nature.
Additional Manufacturer Narrative
Additional information was provided in a.2., a.3.A, b.3., b.5., d.10., h.6.The manufacturer internal reference number is: (b)(4).